Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Child has fever, watery eyes, excessive sleep, low appetite, administered paracetamol. Emergency?

My child has had a fever all day. Temperature is sitting at 38.9 it was up at 40 earlier on tonight. Now her eyes are watery and red looking underneath. She been sleeping on and off all day and she s weak. Has not eaten all day. I have been given her paracetamol every 4 hours. Will she need to go to the hospital? Thanks pamela
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Hi Pamela,
Thank you for your query on Healthcare Magic,
Your child looks like having a Viral fever.
For fever you can continue paracetamol in prescribed dose every 4 to 6 th hourly depending on the presence of fever.
If there is high grade fever do tepid sponging with lukewarm water.
Give plenty of oral fluids, juices and ORS like pedialye to maintain hydration.
Consult your Pediatrician for the xeamination of your child to look for any focus of infection and for appropriate medication.
Hope I have answered your query.
Answered: Fri, 15 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor